# SDR UPS04843310

- Difficulty date: October 7, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Will Not Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACK, GROUND OPS CHECK NORMAL.
